T Nation

Test Dbol Cycle, Puffy Nipples


#1

I did a 10 week Test blend cycle with Dbol for the first six weeks, everything went well no hints of gyno been running .5mg arimidex Eod from the start. Now about a week after last test blend injection while still taking the arimidex my nipples are getting puffy… I feel no hardness or lumps forming yet… I have Clomid for PCT which I plan to start in about 8 days, I have increased arimidex to .5 mg ed for the last 5 days with no real change any insight would be appreciated.


#2

Anyone think it might be prolactin? What’s the most effective way to manage this?


#3

sounds more like IIGH to me.

When you actually have gyno, there’s absolutely no doubt.

It won’t be prolactin. Stop playing with your nips all the time and it’ll go away.


#4

What is llGH? I haven’t really messed with them although I’m a mechanic my shirt is wet with sweat all day could this do the same thing?


#5

Internet Induced Gyno Hysteria.

If there’s no lumps, you don’t have gyno


#6

Ha-ha thanks Yogi I just thought it was strange my nipples are now puffed out now and not during cycle.